# SDR SIMA20141008002

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 39,402 hours, 33,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204512
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RECEIVED LAVATORY SMOKE WARNING SHORTLY AFTER TAKEOFF, GEAR RETRACTION.  UPON INSPECTION FOUND NO TRACES OF FIRE OR SMOKE.  SUSPECT FAULTY LAVATORY SMOKE DETECTOR.  R & R SMOKE DETECTOR SENSOR IAW AMM 26-14-01.  OPERATIONS CHECKED GOOD.  NO SMOKE DETECTED AT THE TIME.
